# SDR 1322022705

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- Aircraft time: 6,738 hours, 3,199 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 01142H8315
- Condition: Cracked
- Location: Cockpit
- Part time: 2,627 hours, 1,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FRONT WINDSHIELD FAILED, CRACKED IN FLIGHT.
